Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 32, NWS State College, PA
NWS State College, PA issued this flash flood warning at Sep 11, 2013, 4:47 PM EDT for Potter County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2013, 4:47 PM EDT (20:47 UTC)
- Expired
- Sep 11, 2013, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Potter County, PA
The radar
The State College radar (KCCX), 81 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 989 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
069
WGUS51 KCTP 112047
FFWCTP
PAC105-112345-
/O.NEW.KCTP.FF.W.0032.130911T2047Z-130911T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
447 PM EDT WED SEP 11 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL POTTER COUNTY...
* UNTIL 745 PM EDT...
* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER CENTRAL POTTER COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF CENTRAL POTTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4163 7811 4170 7805 4172 7794 4176 7785
4171 7776 4158 7782 4155 7789 4155 7798
$$
FORECASTER: CERU1 follow-up statement
535
WGUS71 KCTP 112230
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
630 PM EDT WED SEP 11 2013
PAC105-112241-
/O.CAN.KCTP.FF.W.0032.000000T0000Z-130911T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER PA-
630 PM EDT WED SEP 11 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL POTTER
COUNTY...
THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND FLOOD WATERS
NO LONGER POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF CENTRAL POTTER COUNTY.
WATER IS RECEDING...BUT JUST SOME MINOR FLOODING PROBLEMS MAY
CONTINUE FOR AN HOUR OR TWO.
LAT...LON 4163 7811 4170 7805 4172 7794 4176 7785
4171 7776 4158 7782 4155 7789 4155 7798
$$
FORECASTER: CERUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 3:48 PM EDT, 59 minutes earlier.
Area forecast discussion, Sep 11, 3:48 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 348 PM EDT WED SEP 11 2013 .SYNOPSIS... AN UNSEASONABLY HOT AND HUMID AIR MASS WILL BE DISPLACED WHEN A COLD FRONT ARRIVES ON THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH LATE THURSDAY AFTERNOON. THE FRONT WILL BRING ANOTHER TASTE OF FALL WITH BELOW NORMAL TEMPERATURES EXPECTED FROM FRIDAY INTO THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS CONTINUE OVER THE ALLEGHENIES AND CENTRAL MTS. RAIN HAS BEEN GENERALLY LESS THAN AN INCH SO FAR...BUT SOME MINOR FLOODING IS POSSIBLE THIS EVENING AS THE STORMS SLOWLY WEAKEN AND SOME MOVE OVER WETTER AREAS. FFG IS REALLY HIGH SINCE IT HAS BEEN SO DRY. COLD RAIN PROCESS SEEMS TO BE DOMINATING...WITH PLENTY OF ICE TO MAKE LTG. SO AS EXPECTED WW520 WILL CONTINUE FOR NOW - BUT THE COLD AIR GENERATED IN THE STORMS IS STARTING TO STABILIZE THE REGION. THE CAPES CONTINUE TO BE VERY HIGH AND SHEAR LOW. SO THE PULSE NATURE OF THESE STORMS SHOULD CONTINUE. FOG AND LOW CLOUDS ARE EXPECTED TONIGHT WITH THE HIGH AMBIENT MSTR AND SOME CLEARING. && .SHORT TERM /11 PM THIS EVENING THROUGH THURSDAY NIGHT/... WITH SUNSET...THE STORMS ARE EXPECTED TO WEAKEN/DISSIPATE IF THEY HAVE NOT ALREADY. WILL LINGER POPS INTO THE FIRST PART OF THE NIGHT FOR THE NORTH AND SOUTH. A BREAK IN THE PRECIP SHOULD OCCUR FOR 6-12 HRS...UNTIL THE FRONT NEARS AND THE MAIN SHORT WAVE TROUGH DIGS THE BIG TROUGH OFF TO OUR WEST. FROPA EXPECTED THROUGH THE DAYLIGHT HRS FROM NW-SE. AREA CONTINUES TO BE OUTLOOKED FOR SLIGHT RISK...AND THIS SEEMS VERY LIKELY. CAPES SHOULD GROW LARGE AND SHEAR BECOMES A BIG FACTOR. THIS SHOULD LEND MUCH MORE ORGANIZATION TO THE STORMS...GENERALLY MULTI-CELL CLUSTERS MOST LIKELY IN THE MORNING TRANSITIONING TO BOWING SEGMENTS/LONG BOW ECHO. WILL TRY TO FOLLOW THE FRONT WITH POP GRIDS...RAMPING UP INTO THE AFTN AND TAPERING THEM IN THE AFTN FROM NW-SE. FRONT SHOULD HAVE CLEARED THE CWA BY NIGHT FALL. THUS...POPS SHOULD ONLY BE NECESSARY IN THE FAR E AND MAYBE THE N THURS NIGHT. TEMPS THURS WILL BE MUCH COOLER THAN WED...BUT STILL ABOVE NORMAL. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... PREV... UPPER RIDGING AND CONTINUING PRESENCE OF SURFACE HIGH PRESSURE FROM CANADA WILL KEEP PENNSYLVANIA MAINLY DRY THROUGH THE LONG TERM PERIOD. DEEP UPPER TROF OVER THE CENTRAL AND EASTERN GREAT LAKES TO START THE PERIOD WILL LIFT OUT INTO NEW ENGLAND FRIDAY AND SATURDAY...ALLOWING UPPER HEIGHTS TO BECOME MORE ZONAL THROUGH THE REMAINDER OF PERIOD. AT THE SURFACE...A COLD FRONT SHOULD BE EXITING TO THE EAST AT THE START OF THE PERIOD ON FRIDAY...WITH THE FIRST LARGE SFC ANTICYCLONE BUILDING IN THROUGH THE WEEKEND. A WEAK SHORTWAVE IS PROGGED TO DROP THROUGH THE UPPER FLOW SOMETIME MONDAY BRINGING ANOTHER FRONT. THE WEAKNESS OF THE SYSTEM AND THE DRYNESS OF THE AIR IN PLACE BRINGING INTO QUESTION HOW MUCH PCPN MAY ACCOMPANY THE FRONT...SO KEPT MINIMAL POPS ATTM. THE SECOND ANTICYCLONE FOLLOWS TUE INTO WEDNESDAY FOR YET MORE DRY WEATHER. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... NUMEROUS TSTORMS ALREADY GOING...AND WILL CONTINUE INTO THE EVENING. STABILIZATION SHOULD OCCUR IN THE COLD POOL OVER SWRN TERMINALS AFTER 21Z. GUSTY WINDS WILL BE POSSIBLE IN THE DOWNDRAFTS OF ANY CELL. WINDS WILL BE VARIABLE AND LIGHT FOR MOST LOCATIONS AFTER THE STORMS DIE OFF - BUT GENERALLY OUT OF THE WEST/SOUTHWEST UNTIL THEN. CIGS AND VSBYS MAY DIP TO IFR IF ONE OF THESE SCT SHRA MOVES OVERHEAD. LLVL MSTR WILL REMAIN VERY HIGH OVERNIGHT AND LKLY RESULT SOME MVFR VISBYS. THE FOCUS WILL SHIFT TO A WELL-DEFINED COLD FRONT PUSHING SEWD FROM THE LWR LKS. EXPECT THIS BOUNDARY TO BE CONVECTIVELY ACTIVE AS IT CROSSES THE AIRSPACE ON THURSDAY...WITH THE POTENTIAL FOR STG TO SVR TSTORMS. STRONG COLD FRONTAL PASSAGE DURING MID-DAY THU WILL CREATE WIDESPREAD STORMS...WITH MVFR VSBYS/CIGS LIKELY...GENERALLY BETWEEN 15-18Z IN THE NW AND ENDING AROUND 00Z IN THE SE. COLD AIR ALOFT UNDER A TROUGH MOVING STEADILY W-E MAY ALLOW SCT SHRA IN THE WRN HIGHLANDS ON FRIDAY AFTN. OTHERWISE...OUTSIDE THE NORMAL MORNING FOG...VFR IS EXPECTED FOR FRI. OUTLOOK... SAT-SUN...VFR. NO SIG WX. MON...CFROPA POSS...MAINLY VFR WITH GUSTY WINDS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM... AVIATION...DANGELO
Hazardous weather outlook, Sep 11, 12:44 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1244 PM EDT WED SEP 11 2013 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046- 049>053-121645- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 1244 PM EDT WED SEP 11 2013 ...SEVERE THUNDERSTORM WATCH 520 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE AND PUSH EASTWARD TOMORROW AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ028-035-036-056>059-063>066-121645- JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1244 PM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AS THE COLD FRONT ADVANCES EASTWARD TOMORROW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Sep 11, 3:29 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT WED SEP 11 2013
PAZ019-026-112015-
HUNTINGDON PA-SOUTHERN CENTRE PA-
329 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUNTINGDON AND
SOUTH CENTRAL CENTRE COUNTIES THROUGH 415 PM EDT...
AT 327 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE GROVE MILLS...
MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL AFFECT STATE COLLEGE AND BOALSBURG.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA AND PENNSYLVANIA STATE UNIVERSITY.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 73 AND 76.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE
322...STATE ROAD 26...STATE ROAD 45.
LAT...LON 4058 7800 4066 7802 4086 7784 4075 7762
4073 7768 4072 7768 4070 7770 4068 7770
4056 7790
FORECASTER: LAMBERTSpecial weather statement, Sep 11, 3:37 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT WED SEP 11 2013
PAZ006-037-112030-
POTTER PA-TIOGA PA-
337 PM EDT WED SEP 11 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN POTTER AND
NORTHWESTERN TIOGA COUNTIES...
AT 334 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WESTFIELD TO SKI DENTON SKI AREA TO CHERRY SPRINGS STATE PARK...
MOVING EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. A 20 TO 30 MINUTES PERIOD OF VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THESE STORMS WILL AFFECT CHERRY SPRINGS STATE
PARK...WESTFIELD...KNOXVILLE...GALETON AND ELKLAND.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...STATE ROAD 449.
LAT...LON 4181 7747 4161 7755 4160 7804 4176 7799
4190 7783 4201 7762 4200 7713
FORECASTER: LAMBERTSpecial weather statement, Sep 11, 3:44 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT WED SEP 11 2013
PAZ037-112030-
TIOGA PA-
344 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN TIOGA COUNTY THROUGH
430 PM EDT...
AT 339 PM EDT...A STRONG THUNDERSTORM WAS NEAR COVINGTON...MOVING
NORTHEAST AT 30 MPH.
BRIEF WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE
WITH THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT MANSFIELD AND
ROSEVILLE.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... MANSFIELD UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
LAT...LON 4199 7699 4193 7691 4166 7688 4156 7710
4154 7721 4167 7728
FORECASTER: LAMBERTSpecial weather statement, Sep 11, 3:52 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT WED SEP 11 2013
PAZ019-045-046-049-051-052-112045-
MONTOUR PA-NORTHUMBERLAND PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-UNION PA-
352 PM EDT WED SEP 11 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CENTRE...
NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN CLINTON...SOUTHERN
LYCOMING...UNION AND WESTERN MONTOUR COUNTIES THROUGH 445 PM EDT...
AT 349 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLHEIM TO SAND BRIDGE STATE PARK TO TURBOTVILLE...MOVING NORTHEAST
AT 25 MPH.
BRIEF WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE
WITH THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT MCCALL DAM STATE
PARK...MACKEYVILLE...MUNCY...PICTURE ROCKS...JERSEY SHORE AND
DUBOISTOWN.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... LITTLE LEAGUE WORLD
SERIES COMPLEX AND BUCKNELL UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 177 AND 220...I-180 BETWEEN MILE MARKERS 1
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...STATE ROAD 45...STATE ROAD 118.
LAT...LON 4116 7659 4115 7664 4110 7662 4098 7671
4084 7716 4081 7736 4085 7737 4078 7754
4101 7748 4122 7731 4135 7679 4126 7647
FORECASTER: LAMBERTSpecial weather statement, Sep 11, 4:17 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EDT WED SEP 11 2013
PAZ024-025-112100-
BLAIR PA-CAMBRIA PA-
417 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMBRIA AND WEST CENTRAL
BLAIR COUNTIES THROUGH 5 PM EDT...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPRING HILL...MOVING
NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT CASSANDRA...LILLY...CRESSON AND
TUNNELHILL.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... ALLEGHENY PORTAGE
RAILROAD NATIONAL HISTORIC SITE...SAINT FRANCIS UNIVERSITY AND MT.
ALOYSIUS COLLEGE.
THIS WILL IMPACT ROUTE 22.
LAT...LON 4055 7865 4050 7842 4034 7860 4033 7867
4037 7872
FORECASTER: LAMBERTLocal storm report, Sep 11, 4:41 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG RENOVO 41.33N 77.75W
09/11/2013 CLINTON PA 911 CALL CENTER
TREES ON WIRES IN RENOVO
0407 PM HAIL HUGHESVILLE 41.24N 76.73W
09/11/2013 E0.75 INCH LYCOMING PA TRAINED SPOTTER
0435 PM HAIL EBENSBURG 40.49N 78.73W
09/11/2013 E0.70 INCH CAMBRIA PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1300385 CTP1300386 CTP1300387
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 1:19 PM EDT | Special Weather Statement | CTP | Cameron | 56 min |
| Sep 11, 1:47 PM EDT | Special Weather Statement | CTP | Centre | 28 min |
| Sep 11, 2:06 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming | 54 min |
| Sep 11, 2:12 PM EDT | Special Weather Statement | CTP | Centre | 48 min |
| Sep 11, 2:21 PM EDT | Special Weather Statement | CTP | McKean | 24 min |
| Sep 11, 3:29 PM EDT | Special Weather Statement | CTP | Mifflin | 46 min |
| Sep 11, 3:37 PM EDT | Special Weather Statement | CTP | Potter | 53 min |
| Sep 11, 3:44 PM EDT | Special Weather Statement | CTP | Tioga | 46 min |
| Sep 11, 3:52 PM EDT | Special Weather Statement | CTP | Union | 53 min |
| Sep 11, 3:58 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter, Tioga | 62 min |
| Sep 11, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 54 min |
| Sep 11, 4:07 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Sep 11, 4:17 PM EDT | Special Weather Statement | CTP | Cambria | 43 min |
| Sep 11, 4:23 PM EDT | Areal Flood Advisory | CTP | Potter | 3 hr |
| Sep 11, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 63 min |
| Sep 11, 4:53 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin | 67 min |
| Sep 11, 4:56 PM EDT | Special Weather Statement | CTP | Somerset | 49 min |
| Sep 11, 5:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Sep 11, 5:09 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton | 3 hr |
| Sep 11, 5:21 PM EDT | Special Weather Statement | CTP | Snyder, Union | 54 min |
| Sep 11, 5:28 PM EDT | Special Weather Statement | CTP | Northumberland | 62 min |
| Sep 11, 5:47 PM EDT | Special Weather Statement | CTP | Potter | 43 min |
| Sep 11, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Montour, Northumberland, Schuylkill | 58 min |
| Sep 11, 5:53 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 22 min |
| Sep 11, 6:16 PM EDT | Special Weather Statement | CTP | Fulton | 44 min |
| Sep 11, 6:24 PM EDT | Special Weather Statement | CTP | Juniata | 66 min |
| Sep 11, 6:32 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Montour, Northumberland, Schuylkill, Snyder | 58 min |
| Sep 11, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 57 min |
| Sep 11, 7:01 PM EDT | Flash Flood Warning | CTP | McKean, Potter | 3 hr |
| Sep 11, 7:09 PM EDT | Special Weather Statement | CTP | Schuylkill | 21 min |
| Sep 11, 7:14 PM EDT | Special Weather Statement | CTP | Franklin | 61 min |
| Sep 11, 7:37 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 53 min |
| Sep 11, 7:44 PM EDT | Special Weather Statement | CTP | Schuylkill | 46 min |
| Sep 11, 7:50 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 55 min |
| Sep 11, 7:55 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin | 50 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.